# SDR FDEA202203260697

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N159FE
- Make and model: Boeing 767-300
- Aircraft serial: 42732
- Aircraft time: 6,599 hours, 3,172 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOUND STRONG BURNING ODOR IN THE  COCKPIT AREA FOLLOWED BY A FWD EQ SUP FAN 1 MESSAGE  DISPLAYED.   REPLACED FWD RACK SUPPLY FAN 1 PER AMM 21-58-06-4.                                OPS CK OK PER SAME
